Article citationsMore>>

J. Radon, “über die Bestimmung von Funktionnen durch ihre Integralwerte l?ngst gewisser Mannigfaltigkeiten,” Ber.Verh.Sachs.Akad.Wiss. Leipzig-Math.-Natur.Kl. vol. 69, pp. 262-277, 1917.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top